Microwave absorption of λ/4 wave absorbers using high permeability magnetic composites in quasimicrowave frequency band

Title
Microwave absorption of λ/4 wave absorbers using high permeability magnetic composites in quasimicrowave frequency band
Authors
이경섭윤여춘김상우김성수
Keywords
Microwave absorption; absorbers; magnetic composites; permeability; quasimicrowave; electromagnetic wave; magnetic spacer
Issue Date
2008-02
Publisher
Journal of applied physics
Citation
VOL 103, 07E504-1-07E504-3
URI
http://pubs.kist.re.kr/handle/201004/45464
ISSN
0021-8979
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE